# SDR DALA2022072105048

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON FLOOR SUPPORT NEXT TO 2L DOOR-LOWER SILL BETWEEN STA700-STA720, CABIN PAX. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00470. FLOOR SUPPORT NEXT TO 2L DOOR-LOWER SILL BETWEEN STA. 700-STA. 720, CABIN PAX, WAS REPLACED. PER. B757-200 SRM. (2329603)
